MathSciNet Relay Station
MathSciNet bibliographic data
MR3010964 90B15
Zhang, Xiaojun; He, Zishu; He, Zheng; Rayman-Bacchus, Lez Probability routing strategy for scale-free networks. Phys. A 392 (2013), no. 4, 953–958.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement